# SDR SWAA2016092208026

- Difficulty date: September 20, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 76,786 hours, 63,613 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skate Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 2 PYLON INBOARD FLAP CUTOUT SKATE ANGLE CRACKED.   R & R THE SKATE ANGLE IAW SRM.
